MathSciNet Relay Station
MathSciNet bibliographic data
MR58099 36.0X
Diaz, J. B.; Weinberger, H. F. A solution of the singular initial value problem for the Euler-Poisson-Darboux equation. Proc. Amer. Math. Soc. 4, (1953). 703–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement